# SDR C2XA11RI122

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 21,358 hours, 16,366 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10304050R
- Condition: Overtemp
- Location: Main
- Part time: 1,144 hours, 973 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FLIGHT 6124 - IAD - FLIGHT CREW REPORTED NR 1 MAIN BATTERY OVERTEMP DURING LANDING.  IAD MX REMOVED AND REPLACED NR 1 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
